Volume 10, Issue 3
An Almost Fourth Order Parameter-robust Numerical Method for a Linear System of (M>=2) Coupled Singularly Perturbed Reaction-diffusion Problems

S. Rao & M. Kumar


Int. J. Numer. Anal. Mod., 10 (2013), pp. 603-621

Published online: 2013-10

Preview Purchase PDF 0 795
Export citation
  • Abstract

We present a high order parameter-robust finite difference method for a linear system of (M ≥ 2) coupled singularly perturbed reaction-diffusion two point boundary value problems. The problem is discretized using a suitable combination of the fourth order compact difference scheme and the central difference scheme on a generalized Shishkin mesh. A high order decompo- sition of the exact solution into its regular and singular parts is constructed. The error analysis is given and the method is proved to have almost fourth order parameter robust convergence, in the maximum norm. Numerical experiments are conducted to demonstrate the theoretical results.

  • Keywords

Parameter-robust convergence System of coupled reaction-diffusion problem Generalized-Shishkin mesh Fourth order compact difference scheme Central difference scheme

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard